# SDR CA101015003

- Difficulty date: October 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,922 hours
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Failed
- Location: Aileron Servo
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE FLIGHT CREW NOTICED THAT THE AUTOPILOT COULDN`T KEEP THE ACFT LATERAL ATTITUDE LEVEL.  THE AUTOPILOT WAS DISENGAGED AND THE PILOT IN COMMAND APPLIED PRESSURE ON THE CONTROL WHEEL AND THE SYS FREED UP.  UPON ARRIVAL THE ACFT WAS REMOVED FROM SERVICE AND AN AOG MX CREW FLEW TO THE ACFT LOCATION.  MX COULDN`T CONFIRM THE DEFECT, THE ENTIRE AILERON CONTROL SYS WAS CHECKED AND FOUND SERVICEABLE. AS A PRECAUTIONARY MEASURE, THE AILERON SERVO ACTUATOR WAS REPLACED. THE ACFT HAS NO RELATED ATA 22 AND/OR 27 HISTORICAL.
